Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Getting throbbing sensation in head. What am I suffering from?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
my name is XXXXXX im 27 years old for the past few months i been dealing with throbbing in my head i have barely any headaches and i have this vein on the left side of my temple that feels like it thumping what can this be please help
Posted Mon, 6 May 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 30 minutes later

Thank you for posting your query.

Based on your symptoms, it appears to be a case of mild degree migraine.

In this condition, people complain of throbbing sensations often on one side of head, and sometimes on both sides.

The vein in question is actually the superficial temporal artery, which pulsates during the attacks of migraine.

There is no need to worry at present.

If symptoms are troubling you, you may start on preventive migraine medications.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My Website: WWW.WWWW.WW My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor